# SDR P5CA9600824

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT BODY GEAR INBOARD DOOR AT KEEL BEAM PANEL BS 1350 LBL 09 WL 90.  REPAIRED PER BOEING SRM 51-40-09.
